# SDR ASAA2015062312201

- Difficulty date: June 23, 2015
- Submitted: June 25, 2015
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 6,263 hours, 2,016 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Keyboard
- Part number: 17410802
- Condition: Intermittent
- Location: Fmc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 AND L5 BUTTONS ON F/O'S FMC WORK INTERMITTENTLY.  ACFT GROUNDED. REPLACED FMC CDU KEYBOARD. OPS CK GOOD.  REF AMM 34-60-01.
